Central Limit Theorem, Moderate Deviation and an Upper Bound of Large Deviation for Multivariate Marked Hawkes Processes

Ming-zhou XU, Kun CHENG, Yun-zheng DING

Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 573-587.

PDF(189 KB)
PDF(189 KB)
Acta Mathematicae Applicatae Sinica(English Series) ›› 2025, Vol. 41 ›› Issue (2) : 573-587. DOI: 10.1007/s10255-025-0006-9
ARTICLES

Central Limit Theorem, Moderate Deviation and an Upper Bound of Large Deviation for Multivariate Marked Hawkes Processes

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematicae Applicatae Sinica(English Series), 2025, 41(2): 573-587 https://doi.org/10.1007/s10255-025-0006-9

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(189 KB)

Accesses

Citation

Detail

Sections
Recommended

/